# SDR SWAA2025110731884

- Difficulty date: November 5, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 33,010 hours, 16,213 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT BACK MOUNTED TRAY TABLE DELAMINATED AT 15E.  REMOVED AND REPLACED FOOD TRAY TABLE AT 15E IAW CMM 25-22-46
